Osaka Journal of Mathematics

A generalization of Magnus' theorem

Yoshikazu Nakai and Kiyoshi Baba

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 14, Number 2 (1977), 403-409.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200770451

Mathematical Reviews number (MathSciNet)
MR0485879

Zentralblatt MATH identifier
0373.12010

Subjects
Primary: 14E10

Citation

Nakai, Yoshikazu; Baba, Kiyoshi. A generalization of Magnus' theorem. Osaka J. Math. 14 (1977), no. 2, 403--409. https://projecteuclid.org/euclid.ojm/1200770451


Export citation